Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Fluctuating pregnancy test results. Is it due to betamethasone dipropionate cream?

I took a pregnancy test two days ago with a positive results, today I took another pregnancy test and is negative. I started using a topical cream call betamethasone dipropionate after my first test on saturday, could this affect the results? I had what I think was implantation bleeding on 12 dpo and but no period. I am regular 28 days cycles every month without fail and my last period was on Feb 23, 2012. I do not what to think
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hi, I think you should do a trans-vaginal pelvic ultrasound scan & a serum BhCG to know the current status of your pregnancy. Please remember it is unwise to take any medicine in early pregnancy without prior consulting your gynecologist. Betamethasone is a steroid cream & may be harmful for your fetus. Moreover, betamethasone has been assigned to pregnancy category C by the FDA & animal studies have revealed evidence of abnormalities, when potent steroids were applied topically. There are no data in human pregnancies so far. But betamethasone has been shown to cross the placenta & it is currently indicated only if its benefits for a particular patient are more then the risks. So in short, betamethasone is only recommended for use during pregnancy when there are no alternatives. Please be careful in future. May God bless you.
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor